# SDR 01FDEA01020

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 11,611 hours, 5,720 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED VALVE 1 LEAK ON CLIMBOUT.  REMOVED AND REPLACED SEAL DUCT EXPANSION JOINT AT FR 39.
